Any effects from Prednisolone?

Hi all, I had my et yesterday and all went well. My two frosties were thawed and implanted. I had a bit of a stressful morning and had been a bit anxious but all was fine. I started taking the prednisone yesterday and have woken up today feeling awful .. irritable, tearful and seasick all day. I have been sick now and feel a bit better but this really isn't like me at all. Has anyone else felt like this on these, if so how long did it last etc. or do you think just an odd reaction to the enormity of doing this again? Any advice or thoughts welcome xxx

4 Replies

  • Hey 😊 I am also on prednisalone first couple of days taking them I felt physically sick (but wasn't actually sick) I spoke to my clinic and they said it can be quite normal - they are strong steroids!!! I make sure I eat before taking them or straight after.

    If you carry on being sick I would call your clinic to see what they suggest xx

  • Thanks lianm8, really appreciate you replying xxx

  • No problem I also felt very dizzy and spaced out but that wore off a few days later. Good luck on your 2ww xxx

  • Thanks xxx I do think this is the worst part!

You may also like...